# SDR YENA2021112200775

- Difficulty date: November 19, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N306JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 272
- Aircraft time: 33,432 hours, 21,718 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT 260, PHL-BOS. STRONG FUEL ODOR FROM VENTS IN COCKPIT AND CABIN UPON CLIMBOUT ODOR STOPPED ONCE APU WAS SHUT OFF. ( APU FUEL FEED LINE ) ; FOUND APU FUEL FEED LINE LEAKING. APU FUEL FEED LINE PLACED ON MEL 28-22-08 CAT C. PULLED AND COLLARED APU FUEL SOV- CIRCUIT BREAKER LOCATED ON RHCBP DC ESS BUS 2. SECURED APU FUEL SHUTOFF VALVE (OVERRIDE LEVER) IN THE CLOSED POSITION. DRAINED APU FUEL FEED LINE PER AMM TASK 28-22-08. APU PLACED ON  MEL 49-00-00 CAT C. APU, ABC CMD PWR, ASC CMD PWR, APU FUEL SOV OPN & APU FADEC C/BS OUT/LOCK PER AMM TASK 49-10-01-040-801-A." (SUPPLEMENTAL INFORMATION TO FOLLOW)
